# SDR UG8A235JA

- Difficulty date: March 5, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N920DC
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 534
- Engine: Rroyce BR700710A110
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1501KDC03005
- Condition: Faulty
- Location: Rt Engine
- Part time: 1,772 hours, 787 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE ROLLED BACK AFTER TAKEOFF, ABOUT 20 PERCENT.  SWITCHED DAU NR 1 TO CHANNEL B AND ENGINE OK.  TROUBLESHOOTING REVEALED A FAULTY NR 2 EEC (ELECTRONIC ENGINE CONTROLLER).  INSTALLED A SERVICE EEC IAW MFG MM AND PERFORMED ENGINE OPERATIONAL CHECKS.  ALL PARAMETERS NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.
